default-icon

Skin and fever problem

My boyfriend has been suffering from many days. He has infections between the fingures of the toes since 7-8years.No treatment was done earlier.Now a days it smells very bad.It irritates,pains,blood comes out.The whole leg pains.Moreover he is having fever from last 6-7months.Frequently he suffers from fever.His normal body temp remains 99.But during fever temp varies between 100-101.Last november he was attacked by dengue and recently(March 2016)he had an operation of gall bladder stone.Sometimes his head turns...
views-icons 64 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. B Rajashekar
General Physician 21 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

hello this looks like fungal infection of the foot consult dermatologist and decide bye
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Bodhisatwa Choudhuri
General Physician 9 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Hello. Your friend is suffering from Atheletes foot or Tinea unguium. It is a local fungal infection. Keep the area dry. Take tab TERBIT or TERFAST (terbinafine) 250mg once daily after lunch for 14 days. Apply ITRAL 1% ointment localy 2-3 times per day for 15 days. For fever he can take tab CALPOL 500mg SOS. Hope this helps.
Next Steps
If this treatment fails, contact any local dermatologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hello there...I can understand your concern. It is intertrigo(superadded with fungal infection). It occurs recuurently in people who sweat a lot or work in water a lot or in diabetics. He has to maintain good hygiene, keep his toes dry as much as possible. He can apply sertaconazole cream twice daily for two weeks. If it doesn't subside with cream, then he might require oral antifungals also. Consult a dermatologist for that.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO